# SDR UALA2012102906212

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B0187060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 140 TO 160 & RBL 10 TO RBL 50 CRACKS WERE FOUND ON THE WEB, P/N 65B01870-60 OF FLOOR TO SKIN SHEAR TIE INSTALLATION 65B01870-231.   REPAIRS ACP IAW ECRA 5320-02104.
